Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: On convergence of the projective integration method for stiff ordinary differential equations
Author: Maclean, J.
Gottwald, G.
Citation: Communications in Mathematical Sciences, 2014; 12(2):235-255
Publisher: International Press
Issue Date: 2014
ISSN: 1539-6746
Statement of
John MacLean and Georg A. Gottwald
Abstract: We present a convergence proof of the projective integration method for a class of deterministic multi-dimensional multi-scale systems which are amenable to centre manifold theory. The error is shown to contain contributions associated with the numerical accuracy of the microsolver, the numerical accuracy of the macrosolver and the distance from the centre manifold caused by the combined effect of micro- and macrosolvers, respectively. We corroborate our results by numerical simulations.
Keywords: Multi-scale integrators; projective integration; heterogeneous multiscale methods
Rights: © 2014 International Press
DOI: 10.4310/CMS.2014.v12.n2.a2
Grant ID: ARC
Appears in Collections:Aurora harvest 8
Mathematical Sciences publications

Files in This Item:
File Description SizeFormat 
hdl_117368.pdfAccepted version242.89 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.